martes, 29 de diciembre de 2009
Tylenol Arthritis Pain Caplet 100 count: MedWatch
Tylenol Arthritis Pain Caplet 100 count: Recall of all lots due to reports of odor associated with nausea, vomiting and diarrhea
Tylenol Arthritis Pain Caplet 100 count: Recall of all lots
Audience: Consumers, Pharmacists
McNeil Consumer Healthcare and FDA notified consumers that it is expanding a voluntary recall to include all available product lots of TYLENOL Arthritis Pain Caplet 100 count bottles, with the distinctive red EZ-OPEN CAP (Full list of lot numbers provided in press release at link below). In November 2009, 5 lots of this product were recalled due to consumer reports of an unusual moldy, musty, or mildew-like odor that was associated with nausea, stomach pain, vomiting and diarrhea. The odor is caused by the presence of a chemical 2,4,6-tribromoanisole, believed to be the breakdown of a chemical used to treat wooden pallets that transport and store packaging materials. The health effects of this compound have not been well studied, and to date all of the observed events reported to McNeil were temporary and non-serious. Consumers who purchased TYLENOL Arthritis Pain Caplet 100 count bottles with the distinctive red EZ-OPEN CAP from the lots included in this recall should stop using the product and contact McNeil for instructions on a refund or replacement.
Read the complete MedWatch 2009 Safety summary, including a link to the firm's press release, at: